# SDR MWEA010299

- Difficulty date: March 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 35,864 hours, 38,360 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GATE CREW REPORTED HAZE/SMOKE WITH ODOR IN CABIN.  MAINTENANCE FOUND HYDRAULIC LEAK AT PRESSURE TRANSMITTER FITTING LOOSE CAUSING FLUID TO BE SUCKED INTO APU INLET.  TIGHTENED LOOSE FITTING, PRESSURIZED SYSTEM AND NO LEAKS NOTED.
